Generalized conformal invariance conditions on a sigma model of the open bosonic string including the first massive mode
Article first published online: 14 MAR 2006
Copyright © 1992 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 504, Issue 2, pages 98–105, 1992
How to Cite
Förste, S. (1992), Generalized conformal invariance conditions on a sigma model of the open bosonic string including the first massive mode. Ann. Phys., 504: 98–105. doi: 10.1002/andp.19925040205
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Accepted: 13 JAN 1992
- Manuscript Revised: 3 DEC 1991
- Manuscript Received: 23 NOV 1990
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!